# SDR UALA2010051401639

- Difficulty date: May 14, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 77,730 hours, 8,822 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wire
- Condition: Shorted
- Location: Windshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPT ADJUSTING SUNSHADE INADVERTANTLY HIT WIRE ON TERMINAL BLOCK OF WINDOW 1L CAUSING SPARKS.  CB FOR WINDOW HEAT POPPED AT THE SAME TIME, POSSIBLE LOOSE WIRE ON TERMINAL BLOCK.   FOUND SHORT JUMPER WIRES ON TRIPLEX WINDSHIELDS NOT CONNECTED TERMINAL FOR BOTH LT AND RT WINDSHIELD.  LT WINDOW HEAT CONTROLLER MADE STATUS MSG CAUSING SPARK JUMPER WIRE. SECURED WIRE IAW MM.  ALSO, REPLACED L-WINDOW HEAT CONTROLLER IAW MM. TEST PASSED. INSTALLED JAL NON-POOL.
